# SDR SWIA201437173

- Difficulty date: April 16, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 29,110 hours, 23,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS FROM ROW 1 THROUGH 5 AND OVERWING LT SIDE LOWER LIGHT DO NOT ILLUMINATE. R & R NR 2 INVERTER IAW AMM.
